# SDR DALA2017080205898

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 65,233 hours, 25,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR HANDLE NOT SEATED FLUSH AFTER DOOR CLOSURE. ADJUSTED EXTERIOR DOOR HANDLE CATCH IAW AMM 52-11. DOOR HANDLE LATCHED & SECURED FLUSH AFTER CLOSURE. OK FOR SERVICE.
